# SDR AALA20121012001

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 64,402 hours, 27,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY FOR LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
